# SDR DL764040329

- Difficulty date: April 10, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 8,786 hours, 3,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, F/A AND PASSENGERS REPORT ELECTRICAL ODOR IN AFT CABIN CAPT SIDE.  ODOR DISSIPATED BUT CAME BACK DURING TAXI IN.  CHECKED ABOVE ROW 46 AND 47 CEILING PANELS AFT CARGO COMPARTMENT IFE RACKS, RAN CHILLERS AND OVENS TURNED ON ALL LIGHTS, CHECKED BREAKERS IN E/E AND AFT CARGO, ALL NORMAL.  TAXIED AIRCRAFT AND PULLED POWER ON ENGINES, NO ODOR NOTED.  OK FOR SERVICE.
